Pacific Journal of Mathematics

Splitting and modularly perfect fields.

James K. Deveney and John N. Mordeson

Article information

Source
Pacific J. Math., Volume 83, Number 1 (1979), 45-54.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102784660

Mathematical Reviews number (MathSciNet)
MR555038

Zentralblatt MATH identifier
0413.12021

Subjects
Primary: 12F15: Inseparable extensions

Citation

Deveney, James K.; Mordeson, John N. Splitting and modularly perfect fields. Pacific J. Math. 83 (1979), no. 1, 45--54. https://projecteuclid.org/euclid.pjm/1102784660


Export citation

References

  • [1] J. Deveney, A counterexample concerning inseparable field extensions, Proc. Amer. Math. Soc, 55 (1976), 33-34.
  • [2] J. Deveney and J. Mordeson, Sub fields and invariantsof inseparable field exten- sions, preprint.
  • [3] J. Dieudonne, Sur les extensions transcendantesseparables, Summa Brasil. Math., 2 (1947), 1-20.
  • [4] N. Heerema and D. Tucker, Modular field extensions, Proc. Amer. Math. Soc, 53 (1975), 1-6.
  • [5] H. Kreimer and N. Heerema, Modularity vs. separability for field extensions, Canad. J. Math., 27 (1975), 1176-1182.
  • [6] S. Lang, Algebra, Addison-Wesley, Reading, Mass., 1967.
  • [7] J. Mordeson, On a Galois theory for inseparable field extensions, Trans. Amer. Math. Soc, 214 (1975), 337-347.
  • [8] J. Mordeson, Splitting of field extensions, Arch. Math., 26 (1975), 606-610.
  • [9] J. Mordeson and B. Vinograde, Structure of arbitrary purely inseparable field ex- tensions, Lecture Notes in Math., Vol. 73, Springer-Verlag, Berlin and NewYork (1970).
  • [10] J. Mordeson and B. Vinograde, Separating p-bases and transcendental field extensions, Proc Amer, Math. Soc, 31 (1972), 417-422.
  • [11] M. E. Sweedler, Structure of inseparable extensions, Ann. of Math., (2) 87 (1968), 401-410.
  • [12] W. Waterhouse, The structure of inseparable field extensions, Trans. Amer. Math. Soc, 211 (1975), 39-56.
  • [13] M. Weisfeld, Purely inseparable extensions and higher derivations, Trans. Amer. Math. Soc, 116 (1965), 435-449.